# SDR FDEA202506110920

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T58698
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 251AFF DENTED, APPROXIMATELY STATION   1124. GM60 REPAIRED FLOOR PANEL 251AFF (MPN 146T5869-8) AT STA 1100 TO STA 1197 22, LBL11 TO RBL11 IN   REF TO B767 SRM 53-00-50-2R FIG 201, REPAIR 1 SHEET 4. THIS IS A MAJOR REPAIR. REF TO NR   284 FOR REMOVAL AND INSTALATION.   INSTALLATION OF FLOOR PANEL 251AFF WILL BE ACCOMPLISHED ON WO# 90248 NR# 284.
